[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]
Re: [at-l] Re: Vitamin I
Hey, you are stepping on my lines!
Very well said and nothing more needs to be added.
At 12:16 PM 3/9/2000, Kennysroom@aol.com wrote:
>Just thought I'd throw my .02 in here..... Any pain reliever used in excess
>can be harmful. Ibuprofen can cause ulcers, Tylenol can cause liver injury,
>and ASA can cause coagulapathies (bleeding problems) The key is to use each
>medication responsibly and as directed. I've read in countless journals
>about folks taking Vit I every two hours for pain......really NOT
>recommended. Ibuprofen stands out above the rest for pain control (for
>hikers) due to its anti-inflammatory capabilities. It eases the pain from
>those injured joints and muscles. Some people have sensitivities to this
>med, so it can cause some gastric upset.....that's why they recommend taking
>it with food. First and foremost, talk with your physician and get his
>feedback on how much of any of these painkillers you can take safely. He/she
>will give you the best info for YOU. Happy Hiking.
>* From the AT-L | Need help? http://www.backcountry.net/faq.html *
* From the AT-L | Need help? http://www.backcountry.net/faq.html *